epi for puffy nips then no pct after as long as i run test boosters with it.
- 12-18-2010, 10:51 PM
- 12-18-2010, 10:59 PM
please i just need an answer so i can take it and go to bed, or not take it and go to bed.
- 12-18-2010, 11:06 PM
well i guess im gonna run 1 tab arimevol and all my test boosters tonight, hope i get a reply by tomoro.
12-19-2010, 01:31 AM
Pointless to run test boosters alongside Epi. You still need a PCT albeit not a very in depth one. If you're concerned about reducing gyno, go with Letro followed by A-dex. Its the only thing that will help. Epi "may" reduce it temporarily but will come back once ceased.
12-19-2010, 12:09 PM
I figured that. i ran the 5 mg epi and it ruduced it until a couple hours after. maybe i dont have gyno. My lumps have always been there since puburty but they were very small and i have been an athlete since highschool, infantry , sf and now a top fighter in midwest, so i know it aint affecting my test production. Its my lft nip and its slightly puffy, could it be fat, or maybe prolactin. i am runnin low on cash so i am gonna by some cheap prolactin supressing stuff fron a supp shop. let me know if it is norm to have any bit of lumps. if not, im ****ed.
12-19-2010, 12:16 PM
If you keep it at 5-10mg and only run it for a couple weeks, you prob won't need any formal type of pct.
12-19-2010, 12:27 PM
12-28-2010, 01:09 PM
12-28-2010, 01:16 PM
but Arimevol has ATD in it
2a, 3a- epithio- 17a-methyletioallocholanol-10 mg
1,4,6 etioallocholan-dione-10 mg
SNS Online Representative
Maxximal @ seriousnutritionsolutions.com
Got Glycophase ...?
Similar Forum Threads
- By TheMyth in forum SupplementsReplies: 35Last Post: 01-14-2014, 06:55 PM
- By push400 in forum Post Cycle TherapyReplies: 3Last Post: 12-29-2010, 09:24 PM
- By michael75 in forum Post Cycle TherapyReplies: 19Last Post: 05-28-2010, 01:22 PM
- By getswole3332 in forum Post Cycle TherapyReplies: 8Last Post: 11-18-2009, 10:23 AM
- By rysigpi in forum Cycle InfoReplies: 4Last Post: 09-19-2006, 06:47 PM